Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 13 found articles
 
 
  A dual skew symmetry for transient reflected Brownian motion in an orthant
 
 
Title: A dual skew symmetry for transient reflected Brownian motion in an orthant
Author: Franceschi, Sandro
Raschel, Kilian
Appeared in: Queueing systems
Paging: Volume 102 () nr. 1-2 pages 123-141
Year: 2022-08-13
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 13 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands